20 Jan 2012
I agree with Pledge for sure. Not a good combo.
But one can assume it happens occasionally, and possibly regularly (in college communities especially). However that doesn't mean it hasn't been the cause of many serious problems, including death.
If your name implies you are doing research on this topic, feel free to post more specific questions. Don't be afraid to ask things like "how has this affected you" or any question that pertains to your research. The active members of this site are very likely to share different views and experiences as well as useful information on the topic. You just have to ask! (And the more specific you are, the better.)
Hope you find what you're looking for!
And if you're just asking the question to find out whether or not it's okay/safe to do, the answer is no... it really isn't. IF it doesn't kill you, it can cause other problems including decreased affectiveness of the medication in the future, high/low blood pressure, extreme mood changes, seizures, and multiple other issues in both the cardiovascular and nervous systems.
Pot and alcohol are "depressants" while Vyvanse is a "stimulant". Therefore, combining them is similar to taking sleep meds and energy drinks at the same time (which can also be fatal), only at a MUCH more dangerous level.
Just to clarify, most of what I've said comes from personal experience and secondhand observation. So I won't claim to have any medical "facts" here, but the stuff has definitely been true for me!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoking Cessation - My doctor is starting me on the Fentanyl patch. I start tonight, I keep putting?
... off putting one on. He started me on 25mcg and I change the patch once every three days. Will this affect my chances to quit smoking? I posted on ...
3 answers • 26 Nov 2009
I have been taking Cymbalta for over a year and have had an increasing urge to smoke pot while on it. Has this happened to anyone else? I told my ...
1 answer • 10 Aug 2010
I posted a questions similar to this but got no response besides I'm glad your doing doing better. I have a question about Vyvnase or anybody ...
1 answer • 19 May 2012
We don't know for how long he is been using these medications - But he is been drinking / smoking pot and i think taking these two medications ...
1 answer • 12 Mar 2013
I have been prescribed and taking 40mg of vyvanse for the past 3 years. I am a 20 year old female. For a few weeks this past month, I started taking ...
1 answer • 17 Jun 2014